# SDR DALA1011540646

- Difficulty date: April 27, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N646DL
- Make and model: Boeing 757232
- Aircraft serial: 24217
- Aircraft time: 65,095 hours, 30,850 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 720 S20-22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH PERM REPAIR IAW ERA 378611-14, CODE 6-53-31-20, REV F, ACTL LINE 2105" LIGHTNING STRIKES ON FUSELAGE SKIN AT STA 720 BETWEEN 20L AND 22L" (REF.OMI LOG W/CN CO04220109)  COMPLIED WITH ER/A 482423-14 REV ORIGINAL AT ST AEROSPACE SAT REF NON ROUTINE 154954. (DL757101335).
